# SDR CA100105009

- Difficulty date: March 23, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Fire
- Part time: 22,786 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) DURING ACCEPTANCE CHECK WITH APU RUNNING, LOUD BANG HEARD FROM REAR OF ACFT. ON WALKAROUND, F/O NOTICED FIRE COMING FROM APU COMPARTMENT.  APU FIRE PUSH LIGHTS SELECTED AND FIRE EXTINGUISHED. NO APU FIRE LIGHTS ILLUMINATED. COMPLIED WITH IMMEDIATE ACTION CHECKLIST.  APU R & R.
